# SDR AWXA200301364

- Difficulty date: October 22, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498835
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER AFT LEG AT BS 947 FROM RBL 5 TO LBL 53.  MAINTENANCE CUT OUT DAMAGED FLOORBEAM UPPER AFT LEG AT BS 947 FROM RBL 5 TO LBL 53; FABRICATED A FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-09 PG 1-5 FIG 7.
